Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kunihiko Kodaira
Title: Complex manifolds and deformation of complex structures
Additional book information: with an appendix by Daisuke Fujiwara. Translated by Kazuo Akao. Grundlehren der mathematischen Wissenschaften, vol. 283, Springer-Verlag, New York, Berlin, Heidelberg, and Tokyo, 1986, x + 465 pp., $48.00. ISBN 0-387-96188-7.

References [Enhancements On Off] (What's this?)

  • [G] H. Grauert, Der Satz von Kuranishi für kompakter komplexe Räume, Invent. Math. 25 (1974), 107-142. MR 346194
  • [K + M] K. Kodaira and J. Morrow, Complex manifolds, Holt, Rinehart and Winston, New York, 1971. MR 302937
  • [Ml] D. Mumford, Lectures on curves on an algebraic surface, Ann. Math. Studies no. 59, Princeton Univ. Press, Princeton, N. J., 1966. MR 209285
  • [M2] D. Mumford, Geometric invariant theory, 2nd ed., Ergeb. Math. Grenzgeb., Springer, Heidelberg, 1982. MR 214602
  • [M3] D. Mumford, Curves and their Jacobians, Univ. of Michigan Press, Ann. Arbor, 1975. MR 419430
  • [Z] O. Zariski, Algebraic surfaces, 2nd ed., Ergeb. Math. Grenzgeb., Springer, Heidelberg, 1971. MR 469915

Review Information:

Reviewer: Andrew J. Sommese
Journal: Bull. Amer. Math. Soc. 16 (1987), 308-310
American Mathematical Society